Jump to ContentJump to Main Navigation

Open Physics

formerly Central European Journal of Physics

1 Issue per year


IMPACT FACTOR increased in 2014: 1.085

SCImago Journal Rank (SJR) 2014: 0.372
Source Normalized Impact per Paper (SNIP) 2014: 0.650
Impact per Publication (IPP) 2014: 1.000

Open Access
VolumeIssuePage

Issues

Universal fractional Euler-Lagrange equation from a generalized fractional derivate operator

1Department of Nuclear and Energy Engineering, Cheju National University, Ara-dong 1, Jeju, 690-756, South Korea

© 2010 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. (CC BY-NC-ND 3.0)

Citation Information: Open Physics. Volume 9, Issue 1, Pages 250–256, ISSN (Online) 2391-5471, DOI: 10.2478/s11534-010-0051-7, September 2010

Publication History

Published Online:
2010-09-24

Abstract

The purpose of this paper is to extend the fractional actionlike variational approach by introducing a generalized fractional derivative operator. The generalized fractional formalism introduced through this work includes some interesting features concerning the fractional Euler-Lagrange and Hamilton equations. Additional attractive features are explored in some details.

Keywords: fractional calculus of variations; fractional Euler-Lagrange equation; fractional Hamilton equations; complexified fractional action

  • [1] F. Riewe Phys. Rev. E 53, 1890 (1996) http://dx.doi.org/10.1103/PhysRevE.53.1890 [CrossRef]

  • [2] F. Riewe Phys. Rev. E 55, 3581 (1997) http://dx.doi.org/10.1103/PhysRevE.55.3581 [CrossRef]

  • [3] O.P. Agrawal J. Math. Anal. Appl. 272, 368 (2002) http://dx.doi.org/10.1016/S0022-247X(02)00180-4 [CrossRef]

  • [4] M. Klimek Czech. J. Phys. 51, 1348 (2001) http://dx.doi.org/10.1023/A:1013378221617 [CrossRef]

  • [5] M. Klimek Czech. J. Phys. 52, 1247 (2002) http://dx.doi.org/10.1023/A:1021389004982 [CrossRef]

  • [6] R.A. El-Nabulsi Fizika A14, 4, 289 (2005)

  • [7] R.A. El-Nabulsi Int. J. Appl. Math. 17, 299 (2005)

  • [8] R.A. El-Nabulsi D.F.M. Torres J. Math. Phys. 49, 053521 (2008) http://dx.doi.org/10.1063/1.2929662 [CrossRef]

  • [9] R.A. El-Nabulsi, D.F.M. Torres Math. Method. Appl. Sci. 30, 1931 (2007) http://dx.doi.org/10.1002/mma.879 [CrossRef]

  • [10] R.A. El-Nabulsi Int. J. Geom. Methods M. 5, 863 (2008) http://dx.doi.org/10.1142/S0219887808003119 [CrossRef]

  • [11] R.A. El-Nabulsi Chaos Soliton. Fract. 42, 2384 (2009) http://dx.doi.org/10.1016/j.chaos.2009.03.115 [CrossRef]

  • [12] R.A. El-Nabulsi Mod. Phys. Lett. B 23, 3369 (2009) http://dx.doi.org/10.1142/S0217984909021387 [CrossRef]

  • [13] R.A. El-Nabulsi Int. J. Mod. Phys. B 23, 3349 (2009) http://dx.doi.org/10.1142/S0217979209052923 [CrossRef]

  • [14] D. Baleanu, O.G. Mustafa Computers and Mathematics with Applications 59, 1835 (2010) http://dx.doi.org/10.1016/j.camwa.2009.08.028 [CrossRef]

  • [15] D. Baleanu, J.I. Trujillo Commun. Nonlinear Sci. 15, 1111 (2010) http://dx.doi.org/10.1016/j.cnsns.2009.05.023 [CrossRef]

  • [16] D. Baleanu, O. Defterli, O.P. Agrawal J. Vib. Control 15, 583 (2009) http://dx.doi.org/10.1177/1077546308088565 [CrossRef]

  • [17] O. Defterli Computers and Mathematics with Applications 59, 1630 (2010) http://dx.doi.org/10.1016/j.camwa.2009.08.005 [CrossRef]

  • [18] J. Cresson J. Math. Phys. 48, 033504 (2007) http://dx.doi.org/10.1063/1.2483292 [CrossRef]

  • [19] Y.F. Luchko, H. Martinez, J.I. Trujillo Fractional Calculus and Applied Analysis 11, 457 (2008)

  • [20] R. Herrmann, arXiv:0906.2185 [Web of Science]

  • [21] R. Goronflo, F. Mainardi, In: A. Carpinteri, F. Mainardi (Eds.), Fractals and Fractional Calculus in Continuum Mechanics (Springer Verlag, Wien and New York, 1997) 223

  • [22] R.A. El-Nabulsi Int. J. Geom. Methods M. 6, 1 (2009) http://dx.doi.org/10.1142/S0219887809003400 [CrossRef]

  • [23] D. Baleanu, S.I. Muslih Czech. J. Phys. 55, 633 (2005) http://dx.doi.org/10.1007/s10582-005-0067-1 [CrossRef]

  • [24] D. Baleanu, S.I. Muslih, E.M. Rabei Nonlinear Dynam. 53, 67 (2007) http://dx.doi.org/10.1007/s11071-007-9296-0 [CrossRef]

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Chuan-Jing Song and Yi Zhang
International Journal of Theoretical Physics, 2015
[2]
Yan Zhou and Yi Zhang
Chinese Physics B, 2014, Volume 23, Number 12, Page 124502
[3]
Zi-Xuan Long and Yi Zhang
International Journal of Theoretical Physics, 2014, Volume 53, Number 3, Page 841
[5]
M. M. Khader and Mohammed M. Babatin
Mathematical Problems in Engineering, 2013, Volume 2013, Page 1
[6]
Hui Wang and Tie-Cheng Xia
Journal of Mathematical Physics, 2013, Volume 54, Number 4, Page 043505
[7]
Yi Zhang and Yan Zhou
Nonlinear Dynamics, 2013, Volume 73, Number 1-2, Page 783
[8]
Rami Ahmad El-Nabulsi
International Journal of Theoretical Physics, 2012, Volume 51, Number 12, Page 3978
[9]
Rami Ahmad El-Nabulsi
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 2013, Volume 107, Number 2, Page 419
[10]
Agnieszka B. Malinowska
Applied Mathematics Letters, 2012, Volume 25, Number 11, Page 1941
[11]
Ahmad Rami EL-Nabulsi
Applied Mathematics and Computation, 2011, Volume 218, Number 6, Page 2837
[12]
Rabha W. Ibrahim
Computers & Mathematics with Applications, 2011, Volume 62, Number 3, Page 1084
[13]
El-Nabulsi Ahmad Rami
Applied Mathematics and Computation, 2011, Volume 217, Number 22, Page 9492
[14]
Ahmad Rami El-Nabulsi
Central European Journal of Physics, 2011

Comments (0)

Please log in or register to comment.